# SDR DHL96703003

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 72970008
- Condition: Jammed
- Location: Horiz Stab
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM JAMMED FROM TOP OF DESCENT, WOULD NOT STRIM NOSE UP.  COMPLIED WITH ALTERNATE PROCEDURE.  CLEANED AND LUBED STAB TRIM JACKSCREW DUE TO EXCESSIVE MOISTURE.  REPLACED MAIN STAM ACTUATOR, ACTUATED STAB TRIM FULL TRAVEL AND NO DEFECTS NOTED.
